Alert archive / Florida / High Surf Advisories in 2020
High Surf Advisory 2, NWS Miami, FL
NWS Miami, FL issued this high surf advisory at Jan 22, 2020, 3:21 AM EST for Palm Beach County, Florida. It took effect at Jan 22, 2020, 1:00 PM EST. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2020, 3:21 AM EST (08:21 UTC)
- In effect from
- Jan 22, 2020, 1:00 PM EST
- Expired
- Jan 23, 2020, 10:00 PM EST
- In force
- 33 hr
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1616 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
027 WHUS42 KMFL 220821 CFWMFL Coastal Hazard Message National Weather Service Miami FL 321 AM EST Wed Jan 22 2020 FLZ168-230000- /O.NEW.KMFL.SU.Y.0002.200122T1800Z-200124T0000Z/ /O.NEW.KMFL.RP.S.0007.200122T1800Z-200124T0000Z/ Coastal Palm Beach- 321 AM EST Wed Jan 22 2020 ...HIGH SURF ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THURSDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH THURSDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 10 feet. For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, from 1 PM this afternoon to 7 PM EST Thursday. For the High Rip Current Risk, from 1 PM EST this afternoon through Thursday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-230000- /O.NEW.KMFL.RP.S.0007.200122T1800Z-200124T0000Z/ Coastal Broward-Coastal Miami-Dade- 321 AM EST Wed Jan 22 2020 ...HIGH RIP CURRENT RISK IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH THURSDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...From 1 PM EST this afternoon through Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Baxter
6 follow-up statements
101 WHUS42 KMFL 221431 CFWMFL Coastal Hazard Message National Weather Service Miami FL 931 AM EST Wed Jan 22 2020 FLZ168-230300- /O.CON.KMFL.SU.Y.0002.200122T1800Z-200124T0000Z/ /O.CON.KMFL.RP.S.0007.200122T1800Z-200124T0000Z/ Coastal Palm Beach- 931 AM EST Wed Jan 22 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH THURSDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 10 For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, from 1 PM this afternoon to 7 PM EST Thursday. For the High Rip Current Risk, from 1 PM EST this afternoon through Thursday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-230300- /O.CON.KMFL.RP.S.0007.200122T1800Z-200124T0000Z/ Coastal Broward-Coastal Miami-Dade- 931 AM EST Wed Jan 22 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH THURSDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...From 1 PM EST this afternoon through Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
921 WHUS42 KMFL 230248 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 948 PM EST Wed Jan 22 2020 FLZ168-231100- /O.CON.KMFL.SU.Y.0002.000000T0000Z-200124T0000Z/ /O.CON.KMFL.RP.S.0007.000000T0000Z-200124T0000Z/ Coastal Palm Beach- 948 PM EST Wed Jan 22 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 8 to 10 For the High Rip Current Risk, dangerous rip currents expected. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 7 PM EST Thursday. For the High Rip Current Risk, until Thursday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-231100- /O.CON.KMFL.RP.S.0007.000000T0000Z-200124T0000Z/ Coastal Broward-Coastal Miami-Dade- 948 PM EST Wed Jan 22 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...until Thursday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
424 WHUS42 KMFL 230827 CFWMFL Coastal Hazard Message National Weather Service Miami FL 327 AM EST Thu Jan 23 2020 FLZ168-240000- /O.EXT.KMFL.RP.S.0007.000000T0000Z-200125T0000Z/ /O.CON.KMFL.SU.Y.0002.000000T0000Z-200124T0000Z/ Coastal Palm Beach- 327 AM EST Thu Jan 23 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 7 to 9 feet this morning before decreasing to below 7 feet by this evening. For the High Rip Current Risk, dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 7 PM EST this evening. For the High Rip Current Risk, through Friday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-240000- /O.EXT.KMFL.RP.S.0007.000000T0000Z-200125T0000Z/ Coastal Broward-Coastal Miami-Dade- 327 AM EST Thu Jan 23 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH FRIDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ Baxter
294 WHUS42 KMFL 231446 CFWMFL Coastal Hazard Message National Weather Service Miami FL 946 AM EST Thu Jan 23 2020 FLZ168-232300- /O.EXT.KMFL.SU.Y.0002.000000T0000Z-200124T0300Z/ /O.CON.KMFL.RP.S.0007.000000T0000Z-200125T0000Z/ Coastal Palm Beach- 946 AM EST Thu Jan 23 2020 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY EVENING... * WHAT...Large breaking waves of 7 to 9 feet this morning before decreasing to near 7 feet by this evening along with dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 10 PM EST this evening. For the High Rip Current Risk, through Friday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-232300- /O.CON.KMFL.RP.S.0007.000000T0000Z-200125T0000Z/ Coastal Broward-Coastal Miami-Dade- 946 AM EST Thu Jan 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
475 WHUS42 KMFL 232038 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 338 PM EST Thu Jan 23 2020 FLZ168-240300- /O.CON.KMFL.SU.Y.0002.000000T0000Z-200124T0300Z/ /O.CON.KMFL.RP.S.0007.000000T0000Z-200125T0000Z/ Coastal Palm Beach- 338 PM EST Thu Jan 23 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY EVENING... * WHAT...Large breaking waves of 7 to 9 feet this morning before decreasing to near 7 feet by this evening along with dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...For the High Surf Advisory, until 10 PM EST this evening. For the High Rip Current Risk, through Friday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-240300- /O.CON.KMFL.RP.S.0007.000000T0000Z-200125T0000Z/ Coastal Broward-Coastal Miami-Dade- 338 PM EST Thu Jan 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
004 WHUS42 KMFL 240250 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 950 PM EST Thu Jan 23 2020 FLZ168-241100- /O.EXP.KMFL.SU.Y.0002.000000T0000Z-200124T0300Z/ /O.CON.KMFL.RP.S.0007.000000T0000Z-200125T0000Z/ Coastal Palm Beach- 950 PM EST Thu Jan 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY EVENING... ...HIGH SURF ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... * WHAT...There is a high risk of dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...through Friday evening. * IMPACTS...Dangerous swimming and surfing conditions. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. && PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ172-173-241100- /O.CON.KMFL.RP.S.0007.000000T0000Z-200125T0000Z/ Coastal Broward-Coastal Miami-Dade- 950 PM EST Thu Jan 23 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH FRIDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Broward and Coastal Miami-Dade Counties. * WHEN...Through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Jan 21, 11:06 PM EST, 4 hours 15 minutes earlier.
Area forecast discussion, Jan 21, 11:06 PM EST, 4 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
1106 PM EST Tue Jan 21 2020
.Update...
Quick updated to the forecast lows tonight. Low pressure is
quickly developing just northeast of the Northern Bahama islands.
The low is forecast to continue to strengthen through rest of the
overnight hours, as the low moves to the south southeast direction
to just east of the Central Bahama island. This will keep a
moderate to breezy northwest wind flow over South Florida for the
overnight hours tonight allowing for the colder air to work into
South Florida from the north.
Temperatures late this evening have been running about 2 to 3
degrees lower than forecasted for this time with temperatures
around 40 over the northern interior areas to mid to upper 40s
over rest of the region, except upper 40s to lower 50s over the
southeastern metro areas of South Florida. Therefore, the forecast
lows have been lower a little bit for late tonight into early
Wednesday morning with lower to mid 30s over the northern interior
areas to upper 30s to lower 40s over most other locations, except
lower to mid 40s over the southeastern metro areas.
With the low temperatures being lower for late tonight into early
Wednesday morning along with the moderate to breezy winds, the
wind chill readings should now be in the mid to upper 20s over
most of the west coast metro areas and the interior areas to lower
to mid 30s over the east coast metro areas. At this time, it does
not look like the interior and west coast metro areas will see
wind chill readings below 25 degrees. Therefore, it does not look
like we will need a wind chill warning for the interior and west
coast metro areas and the wind chill advisory will remain in
effect for all of South Florida through the overnight hours.
&&
.Prev Discussion... /issued 702 PM EST Tue Jan 21 2020/
Aviation...
VFR continues during the next 24 hours at all terminals.
N/NNW winds will be less gusty overnight, but wind gusts to
25-28kt should return Wednesday afternoon.
&&
Prev Discussion... /issued 337 PM EST Tue Jan 21 2020/
Short Term (Rest of Today-Wednesday)...
Dry and cool conditions across South Florida will remain with
much of the area struggling to get out of the 60s. Current
observations show that only a few isolated areas may be able to
reach the 70 degree mark.
Latest TAFB surface analysis has formed a surface low that had been
expected to form in previous forecast. This low is currently located
just north of the Bahamas in the western Atlantic. As this low
pressure deepens the pressure gradient will also increase. Latest
model guidance and soundings suggest gale force wind gusts in the
most of the Atlantic waters and breezy conditions across all of
South Florida.
There has been little change in the overnight temperature forecast
across South Florida. Latest model guidance came in fairly close to
last forecast package. Thickness values have come in a touch lower
but overall the forecast remains on track from previous forecast.
There will be hazardous wind chill conditions overnight with values
falling below 35 degrees across most of South Florida and into the
mid 20s across portions of the interior. Therefore, the Wind Chill
Advisory remains in effect for tonight. As for a freeze watch or
warning, with the latest guidance for the area of concern in Glades,
Hendry and Collier county, most of guidance has temps just above
freezing, except for a few bias corrected models. The main factor
will be wind speed values that may remain elevated enough to allow
mixing to prevent temps falling to below freezing. The models with
slightly lower wind speeds allow for a little more radiational
cooling. Current forecast reflects wind speeds remaining elevated,
and temps just above freezing.
Temperatures will gradually moderate after Sunrise on Wednesday. The
breeze will remain elevated through at least the afternoon hours and
lingering into the evening. Maximum Temperatures will still struggle
to reach the 60s across much of the area with only the immediate
Atlantic coast reaching the upper 60s near 70. Winds will play a key
factor in the high temperature for South Florida, particularly along
the Atlantic coast. If we can get any easterly wind component along
the coast high temperatures may be higher then forecast. Some
Atlantic moisture may be able to move over the east coast metro,
that may lead to some stray showers over the east coast.
Long Term (Wednesday night through Tuesday)...
The surface low in the Atlantic will continue to slowly move
further to the east on Wednesday night and into Thursday. This
will allow the winds to continue to diminish across the region and
they will become more easterly during this time frame. This will
allow for moderating temperatures to continue and low level
moisture will also be on the rise. A slight chance of showers
cannot be ruled out across the east coast and the Atlantic waters
during this time frame.
Both of the GFS and the ECMWF continue to show an area of low
pressure developing over the Midwest portion of the country and it
will move northeastward through the end of the week. The cold
front associated with this system will slide southeastward
towards the Florida peninsula as well. This cold front could move
through South Florida later on Saturday and into Saturday night.
Both of the GFS and the ECMWF show this front diminishing as it
moves southward, so there will be just a slight chance of showers
out ahead of the front Friday night into Saturday. Behind the
front, temperatures will cool down as lows drop into the mid 40s
across the northwestern interior to around 60 across the east
coast Saturday night and Sunday night.
For the early portion of the next week, both of the GFS and the
ECMWF show an area of low pressure developing over the central
Gulf of Mexico behind the frontal boundary. The GFS keeps most of
the moisture associated with this system to our south and west,
while the ECMWF shows the system moving farther to the north with
higher chances of showers and possibly thunderstorms. The forecast
for early next week continues to show a blend of the model
solutions. This will continued to be monitored as the rest of the
week progresses.
Marine...
Hazardous marine conditions across all South Florida waters
with increasing winds and seas. A developing low pressure system
north of the Bahamas will continue to deepen and increase winds and
swells in the Atlantic waters. A gale warning has been issued and
goes into effect this afternoon for the waters off Palm Beach County
and the southern offshore Atlantic waters through Wednesday.
Increased wind and swell from the low will allow for hazardous seas
to build in the Atlantic with highest seas in the Gulf stream.
Aviation...
Generally dry and VFR conditions continue with breezy and gusty
northerly winds.
Beach Forecast...
An elevated risk of rip currents along the Gulf and Atlantic
beaches today with high risk for Palm Beach and Collier counties.
The Gulf risk should begin to diminish as the wind dies down but
the increasing swell in the Atlantic will allow the elevated risk
to at least linger if not increase along the Atlantic beaches of
South Florida through the end of the week. High surf may become a
concern for the Atlantic beaches, particularly the Palm Beaches,
but will monitor guidance and observations.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 41 69 61 74 / 10 20 20 20
Fort Lauderdale 44 69 63 74 / 10 20 20 20
Miami 41 68 60 75 / 0 10 10 20
Naples 38 66 53 77 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Wind Chill Advisory until 9 AM EST Wednesday for FLZ063-066>075-
168-172>174.
AM...Small Craft Advisory until 7 PM EST Wednesday for AMZ630-651.
Gale Warning until 7 PM EST Wednesday for AMZ650-670-671.
Small Craft Advisory until 10 AM EST Wednesday for AMZ610.
GM...Small Craft Advisory until 7 AM EST Wednesday for GMZ656-657-676.
&&
Update...54/BNBHazardous weather outlook, Jan 21, 4:07 PM EST, 11 hours 14 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 407 PM EST Tue Jan 21 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 220915- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 407 PM EST Tue Jan 21 2020 ...Wind Chill Advisory: Tonight Across South Florida... ...Hazardous Marine and Beach Conditions Linger... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a high risk of rip currents along the Gulf beaches and Palm Beaches. There is a moderate rip current risk along the Atlantic beaches of Miami-Dade and Broward Counties. Wind: Hazardous marine winds of 20 to 30 knots across the Gulf, Lake Okeechobee, and Biscayne Bay waters. Wind gust in the Atlantic waters may gust up to 35-40 knots Temperatures: Wind chill values in the mid 20s to mid 30s are forecast across South Florida tonight into Wednesday morning. Temperatures are forecast to drop into the mid 30s across portions of inland Southwest Florida tonight. Waves: Hazardous seas of 5 to 8 feet in the Gulf and 7 to 16 feet in the Atlantic. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Hazardous marine conditions are likely to linger across the Atlantic waters through a good portion of the week with strong winds and elevated seas. The rip current risk may possibly remain elevated for most of the week along the Atlantic beaches. High surf could lead to Atlantic beach erosion, particularly in the Palm Beaches midweek. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 3:15 AM EST | Wind Advisory | MFL | Broward, Miami-Dade, Palm Beach | 16 hr |
| Jan 22, 3:21 AM EST | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 5 days |
| Jan 22, 3:30 AM EST | Small Craft Advisory | MFL | 58 hr |
Nearby
High Surf Advisories in Florida, 2020Every high surf advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.